# SDR DALA2023090507215

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 28,302 hours, 14,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4611904) LITES ABOVE EMERGENCY EXIT ROW 20DEF FLICKERING. R/R LIGHT ASSY ABOVE EMER EXIT AT ROW 20DEF IN REF WITH B737 AMM 33-20. OPS CHECK NORM.
